Delay-dependent robust H filtering for time-delay interval systems

Gwo Jia Jong, Te Jen Su, Chien-Yu Lu, Jason Sheng Hong Tsai

研究成果: Conference article

摘要

This paper deals with the problem of robust Hfiltering for a class of linear continuous-time interval systems with delay dependence. The problem aims at designing a stable linear filtering assuring asymptotic stability and a prescribed H performance for the filtering error system. A sufficient condition for the existence of such a filter is developed in terms of linear matrix inequalities. A numerical example demonstrates the validity of the theoretical results.

原文English
頁(從 - 到)3159-3163
頁數5
期刊Proceedings of the IEEE International Conference on Systems, Man and Cybernetics
4
出版狀態Published - 2003 十一月 24
事件System Security and Assurance - Washington, DC, United States
持續時間: 2003 十月 52003 十月 8

指紋

Continuous time systems
Asymptotic stability
Linear matrix inequalities
Time delay

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Hardware and Architecture

引用此文

@article{13dafc86d78b43c5ad6bc09f3b82a15c,
title = "Delay-dependent robust H∞ filtering for time-delay interval systems",
abstract = "This paper deals with the problem of robust H∞filtering for a class of linear continuous-time interval systems with delay dependence. The problem aims at designing a stable linear filtering assuring asymptotic stability and a prescribed H∞ performance for the filtering error system. A sufficient condition for the existence of such a filter is developed in terms of linear matrix inequalities. A numerical example demonstrates the validity of the theoretical results.",
author = "Jong, {Gwo Jia} and Su, {Te Jen} and Chien-Yu Lu and Tsai, {Jason Sheng Hong}",
year = "2003",
month = "11",
day = "24",
language = "English",
volume = "4",
pages = "3159--3163",
journal = "Proceedings of the IEEE International Conference on Systems, Man and Cybernetics",
issn = "0884-3627",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

Delay-dependent robust H filtering for time-delay interval systems. / Jong, Gwo Jia; Su, Te Jen; Lu, Chien-Yu; Tsai, Jason Sheng Hong.

於: Proceedings of the IEEE International Conference on Systems, Man and Cybernetics, 卷 4, 24.11.2003, p. 3159-3163.

研究成果: Conference article

TY - JOUR

T1 - Delay-dependent robust H∞ filtering for time-delay interval systems

AU - Jong, Gwo Jia

AU - Su, Te Jen

AU - Lu, Chien-Yu

AU - Tsai, Jason Sheng Hong

PY - 2003/11/24

Y1 - 2003/11/24

N2 - This paper deals with the problem of robust H∞filtering for a class of linear continuous-time interval systems with delay dependence. The problem aims at designing a stable linear filtering assuring asymptotic stability and a prescribed H∞ performance for the filtering error system. A sufficient condition for the existence of such a filter is developed in terms of linear matrix inequalities. A numerical example demonstrates the validity of the theoretical results.

AB - This paper deals with the problem of robust H∞filtering for a class of linear continuous-time interval systems with delay dependence. The problem aims at designing a stable linear filtering assuring asymptotic stability and a prescribed H∞ performance for the filtering error system. A sufficient condition for the existence of such a filter is developed in terms of linear matrix inequalities. A numerical example demonstrates the validity of the theoretical results.

UR - http://www.scopus.com/inward/record.url?scp=0242552713&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0242552713&partnerID=8YFLogxK

M3 - Conference article

AN - SCOPUS:0242552713

VL - 4

SP - 3159

EP - 3163

JO - Proceedings of the IEEE International Conference on Systems, Man and Cybernetics

JF - Proceedings of the IEEE International Conference on Systems, Man and Cybernetics

SN - 0884-3627

ER -